Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KC31's Blog

  • entries
    173
  • comments
    132
  • views
    41517

Day 116 on Accutane 80mg a day.

KC31

257 views

My skin continues to look great! I'm still clear and my side effects are at a minumum. :D

The only side effect that continues to bug me is my nose bleeds. They happen 3 -4 x's a day and they hurt....But I can live with them for clear skin... :wall:

I did have one pimple come out and it literally was gone by the next day. I know for sure that if I was not on accutane it would have taken at least one week for it to clear....

I have a derm appointment on friday and that will officially put me at the biginning of my 5th month. I will be on accutane for an extra month or two depending on what my derm says...I will stay on it for as long as need be. It makes me nervous to think that I will be off the meds, and I wonder what will my face do when I'm finally done my treatment..... :think: It makes me really nervous...I don't ever want to go back were I was before.....eek! ;)



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×